MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327600
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis icono biplane unit.During an interventional procedure, no system movements were possible.The patient had to be relocated to a different hospital to complete the procedure.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The log file analysis showed that the system had detected a collision with the ceiling suspension of the display though there no actual collision had occurred.Consequently, further system movements were blocked for safety reasons.The onsite service intervention revealed that in june 2023 a cable jumper in the display ceiling suspension (dcs) carriage was not correctly installed, it was hanging down and became pinched between the cover and the grounded metal rail.Over the course of 10-month usage, the insulation of the cable had worn out, resulting in temporary short circuits.As cause an improper workmanship during installation could be determined.To resolve the problem, the cable at the dcs was repaired as part of service activity.This case is a single occurrence event.A possible general error that would require corrective measures of the installed base could not be determined by the investigation.

Brand Name
ARTIS ICONO BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key19104891
Report Number3004977335-2024-00042
Device Sequence Number7682104
Product Code OWB
UDI-Device Identifier04056869063317
UDI-Public04056869063317
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K193326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown